Sure no problem..firstly everyone is different, what suits one may not suit another of course, but Im finding Citalopram is helping, although my doc suggested I up my dose. Citalopram is meant to have fewer side effects ( so i was told ). I was told some of the side effects could be tiredness, dry mouth and maybe nausea.
The only side effect I am experiencing is tiredness. When I was on Flurox, the nausea was terrible and disturbed sleep and everday I had this constant 'floaty feeling', but since my doc changed me to Citalopram, I am fairly happy with it. I also have Diazapam for my odd real bad day, but do not take these often.
I am not one for just taking anything without reading up on the internet about
it. It is my body and I want to know all I can about
what I am taking, so fair enough that you look on the internet about
this like I do. I however only found good/fair things written about
Citalopram. I didnt see the bad you may have seen. The Pharmacists are right in a way when they say the internet can be full of peoples bad experiences and can be off putting.
Please let me know how your son goes with this, I would be very interested to know. Keep in touch.
xx Sasha xx
Fear less hope more, whine less breathe more, talk less say more, hate less love more.....and all good things are yours.